# SDR UALA2012082204693

- Difficulty date: August 22, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 63,831 hours, 23,592 cycles
- Engine: Iae V2527A5
- Engine time: 38,027 hours, 14,877 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eiu
- Part number: 3957985205
- Part serial: 42
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING ENGINE TEST, NR 2 ENGINE STALL.  NR 2 ENGINE FADEC 2A DOES NOT INTERFACE WITH BOTH CDU'S.  REPLACED NR 2 EIU.  ACP OPS CHK REF MM.  CHKS OK.
